MathSciNet Relay Station
MathSciNet bibliographic data
MR241485 (39 #2825) 17.30
Brown, Gordon Lie algebras of characteristic three with nondegenerate Killing form. Trans. Amer. Math. Soc. 137 1969 259–268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement